I'm 32y.o. Male. A month ago I was diagnosed with GERD, doctor gave me Esomeprazole twice/day for 1 week & then once/day for the succeeding weeks (60days total). I am on my 3rd week. My initial concern was my throat as it was sore & painful, after taking the meds it improved, now on my 3rd week of meds, I am having chest pain, a needle-like pain w/c come & go but more on a frequent basis.. It is my first time to feel like this. I check my BP every once in a while and sometimes my systolic goes down (lowest would be 109/83.. pulse 73).
I would like to ask if this GERD or a side effect from the med.
(My father also has GERD for a long time & he's also hypertension)
I am a seafarer and could not easily visit a doctor. Could not be repatriated either due to COVID19.
Any advice for improvement of condition would be highly appreciated as I am only taking care of myself onboard.
Thank you very much.